# SDR UIEA2020020600197

- Difficulty date: February 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,480 hours, 12,827 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENGINE START, NO RISE IN EGT, NO LIGHT OFF, IGNITION SELECTED TO BOTH + NORMAL START. L ENG IGNITOR 2 STATUS MSG.( PERFORMED FIM 74-00 FT 811, L PIMU FAULTED 351.21-A/B IGNITOR 2 FAIL IAW FIM 71-01-00 PIMU BITE, FOUND IGNITOR 2 DAMAGED, REMOVED AND REPLACED IGNITOR IAW AMM 74-21-02, PERFORMED SYS AUDIBLE TEST. TEST VERIFIED GOOD, PERFORMED ENG START IAW AMM 71-00-00. ENG START NORM, NO FAULTS NOTED.  )
